MAUDE Adverse Event Report: COOK INC ULTRATHANE EXTENDED LENGTH SIDEPORTS BILIARY DRAINAGE CATHETER; GCA CATHETER, BILIARY, DIAGNOSTIC CATHETER, NEPHROSTOMY

COOK INC ULTRATHANE EXTENDED LENGTH SIDEPORTS BILIARY DRAINAGE CATHETER; GCA CATHETER, BILIARY, DIAGNOSTIC CATHETER, NEPHROSTOMY
Catalog Number ULT10.2-38-40-P-CLBS-26-RH
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that dr.(b)(6) had three cases in the passed two weeks in which the wire and stiffener were stuck inside the drainage catheter.The most recent case added an additional hour to their procedure and anesthesia time.

Brand Name
ULTRATHANE EXTENDED LENGTH SIDEPORTS BILIARY DRAINAGE CATHETER
Common Device Name
GCA CATHETER, BILIARY, DIAGNOSTIC CATHETER, NEPHROSTOMY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7034995
Report Number1820334-2017-04095
Device Sequence Number1915903
Product Code GCA
UDI-Device Identifier00827002133532
UDI-Public(01)00827002133532(17)190617(10)7052090
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberULT10.2-38-40-P-CLBS-26-RH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70
Patient Weight73